# SDR R61A202001080025

- Difficulty date: December 19, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N227JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 31,486 hours, 19,503 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062611402
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH HORIZONTAL STABILIZER RIB 11 HAS SUSPECTED CRACK AT ATTACH FASTENER HOLES TO UPPER SKIN AT STRINGER 2. REMOVED DAMAGED RH HORIZONTAL STABILIZER
RIB 11. LOCATED DRILLED AND INSTALLED NEW RH HORIZONTAL STABILIZER RIB 11.
